# SDR 96FDEA01258

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47806
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  GOT FLAP DISAGREE FLAG ON TOUCHDOWN, DID NOT RETRACT FLAPS.  CORRECTIVE ACTION:  FOUND LEFT FLAP CABLE OFF TRACK.  REMOVED AND REPLACED LEFT BUS CABLES RIGGED PER MM 27-50-00.  OPERATION CHECKED OK, I/B O/B OPERATIONALLY CHECKS NORMAL.
